Pacific Journal of Mathematics

Power series rings over a Krull domain.

Robert Gilmer

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 543-549.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982794

Mathematical Reviews number (MathSciNet)
MR0245571

Zentralblatt MATH identifier
0179.34502

Subjects
Primary: 13.93

Citation

Gilmer, Robert. Power series rings over a Krull domain. Pacific J. Math. 29 (1969), no. 3, 543--549. https://projecteuclid.org/euclid.pjm/1102982794


Export citation

References

  • [1] N. Bourbaki, Algebre, Chap. IV, Paris, 1959.
  • [2] N. Bourbaki, Algebre commutative, Chap. VII, Paris, 1965.
  • [3] E. D. Cashwell and C. J. Evertt, Formal power series, Pacific J. Math. 13 (1963), 45-64.
  • [4] Don Deckard and L. K. Durst, Unique factorizationin power series rings and semigroups, Pacific J. Math. 16 (1966), 239-242.
  • [5] Robert Gilmer, Some applications of the Hilfssatzvon Dedekind-Mertens, Math. Scand. 20 (1967), 240-244.
  • [6] M. Nagata, Local rings, (New York, 1962.)
  • [7] O. Zariski and P. Samuel, Commutative algebra, Vol. II, (Princeton, New Jersey, 1960.)